Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What causes vomiting with dark stool,abdominal pain and back pain?

User rating for this question
Answered by

General Surgeon
Practicing since : 2008
Answered : 5376 Questions
I threw up yesterday I'm pooping dark almost black poop I'm taking antibiotics Lower back pain Pain in my abdominal area when I have to go poop I have gone to the restroom every ten mins basically since yesterday
Posted Fri, 10 Jan 2014 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 25 minutes later
Brief Answer: Detailed below. Detailed Answer: Hello! Thank you for the query. Black (like a tarr) stool usually indicates bleed from the stomach. Upper middle abdominal pain appears, heart rate increases over 100. Vomiting with blood or dark stuff can be present. Skin gets pale. If you have such symptoms please visit ER as soon as possible. If your stool is just dark, not black, your symptomsare rather caused by some gastrointestinal infection. If the symptoms are present for more than 48 hours, stool tests, blood work and urine analysis shoud be done. Please start probiotic intake, and consider with your doctor antibiotic change. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor